# SDR VNA2008F00003

- Difficulty date: June 30, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Engine: Ge CF348C1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN EXTERNAL SERVICE DOOR LEFT OPEN AFTER TAKEOFF.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINT INSPECTED AND FOUND THE EXTERNAL POWER DOOR OPEN.  NO DEFECTS OR DAMAGE FOUND.  MAINTENANCE SECURED THE DOOR CLOSED.  AIRCRAFT WAS RELEASED FOR SERVICE.  (K)
